ACTIFED TABS 60/2.5MG 12'S

ACTIFED TABS 60/2.5MG 12'S

  • €6,40
    Unit price per 
Tax included. Shipping calculated at checkout.


Actifed Tablets

Description

Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.
• Unblocks sinuses.
• Dries runny noses.
• Unblocks stuffy noses.
• Clears catarrh.
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. .
Do not take with any other pseudoephedrine products.

Ingredients

Each tablet contains Pseudoephedrine 60mg and Triprolidine 2.5mg.

How to Use


Adults and children over 12 years of age: Take one tablet every 4-6 hours if needed. Maximum of 4 tablets in 24 hours. Actifed may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. - OTC

We Also Recommend